... hospital, I've had CT scans, MRI's, etc. nothing "wrong" w/me. Just serious migraine episodes. But w/this random episode, I've been taking tramadol for 2weeks. 2x's per day. 50mg. Am I ok to stop now before it's "too late"? Or am I already in a hole??? Scared. Please help me know if I'm ok to stop now or will I suffer the wd's I read about???
Hi, if you have decided you want to discontinue Tramadol, then now is the time to do it. Because you have been taking a low dose (100mg per day) and for a short time period (2 weeks), your withdrawal symptoms should be minimal. You may experience a bit of a low mood, some anxiety, and/or some physical sensations, but you may find that you get away without any side effects at all... I hope this is the case and hope you are feeling better soon!
Your Dr is the only one to consult when it comes to changing a prescription instruction. Also, Tramadol can cause seizures, the ceiling dose of 450 mgs is much lower if you suffer Migraine's. Ask the Dr for a taper off schedule and ask for one of the several other medications available for Migraine, both prescription and OTC.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Migraine - My sister has had chronic migrains for 2 years. Has had MRI's, spinal tap, neck surgery,?
Posted 19 Sep 2009 • 2 answers
Posted 4 Feb 2010 • 1 answer
My father ,83yrs has overdosed on tramadol, by accident, he is very ill in hospital, can anyone help
Posted 28 Feb 2010 • 1 answer
Posted 6 Dec 2011 • 4 answers
Posted 3 Oct 2013 • 3 answers